FAST IMPLICIT NUMERICAL METHOD FOR TIME DEPENDENT VISCOUS FLOWS

被引:0
作者
ISRAELI, M
机构
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:327 / &
相关论文
共 50 条
[31]   A unified numerical method for solving viscous flows at all speeds [J].
Nonaka, N ;
Nakayama, T .
COMPUTATIONAL FLUID DYNAMICS '96, 1996, :193-198
[32]   A numerical method for the analysis of flexible bodies in unsteady viscous flows [J].
Pederzani, J. ;
Haj-Hariri, H. .
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2006, 68 (10) :1096-1112
[33]   Implicit time integration method for LES of complex flows [J].
Daude, Frederic ;
Mary, Ivan ;
Comte, Pierre .
DIRECT AND LARGE-EDDY SIMULATION VI, 2006, 10 :771-+
[34]   Implicit Time Spectral Method for Periodic Incompressible Flows [J].
Antheaume, S. ;
Corre, C. .
AIAA JOURNAL, 2011, 49 (04) :791-805
[35]   NUMERICAL INSTABILITY OF TIME-DEPENDENT FLOWS [J].
KEILLER, RA .
JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, 1992, 43 (2-3) :229-246
[36]   NUMERICAL-METHOD FOR TIME-DEPENDENT 2-DIMENSIONAL VISCOUS FLOWS .2. EXTENSION TO PRESCRIBED PRESSURE AT DUCT ENDS [J].
DAIGUJI, H ;
SHIRAHATA, H ;
FUKUNAGA, S .
BULLETIN OF THE JSME-JAPAN SOCIETY OF MECHANICAL ENGINEERS, 1976, 19 (128) :145-153
[37]   Explicit time accurate pseudo-compressibility method for numerical solutions of unsteady incompressible viscous flows [J].
Miyake, Toshiya ;
Tokunaga, Hiroshi ;
Satofuka, Nobuyuki .
Nippon Kikai Gakkai Ronbunshu, B Hen/Transactions of the Japan Society of Mechanical Engineers, Part B, 1993, 59 (557) :36-42
[38]   ON THE NUMERICAL-SOLUTION OF TIME-DEPENDENT VISCOUS INCOMPRESSIBLE FLUID-FLOWS INVOLVING SOLID BOUNDARIES [J].
MOIN, P ;
KIM, J .
JOURNAL OF COMPUTATIONAL PHYSICS, 1980, 35 (03) :381-392
[39]   SPARK: Implicit Time-Accurate Algorithm for All-Speed Viscous Flows [J].
Yin, Jiangli ;
Rajagopalan, R. Ganesh .
AIAA JOURNAL, 2022, 60 (07) :4384-4398
[40]   Solving Nonlinear Systems Inside Implicit Time Integration Schemes for Unsteady Viscous Flows [J].
Birken, Philipp .
RECENT DEVELOPMENTS IN THE NUMERICS OF NONLINEAR HYPERBOLIC CONSERVATION LAWS, 2013, 120 :57-71